# SDR SWIA200312310

- Difficulty date: August 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 20,268 hours, 28,743 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0173
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 7,385 hours, 10,736 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLAPS CONTROL FAULT FOR ABOUT 30 SECONDS WHEN RETRACTING FROM 15 DEGREES.  REPLACED FCU WITH SERVICEABLE UNIT.  SYSTEM OPS CHECKS OKAY.
